# SDR SWAA992059

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 3186301001036
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, RT MLG GREEN INDICATOR LIGHT FAILED TO ILLUMINATE.  ABORTED THE APPOACH AND ALTERNATE GEAR EXTENSION WAS USED.  REMOVED AND REPLACED RT MLG KORRY LIGHT ASSY.  OPS CK GOOD.
